| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (blank screen w/moisture) issue.The patient reportedly wore the pump while swimming and the display is now blank and there is moisture behind the display.The pump is reported to still have audio tone and vibration function.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 01-aug-2018 with the following findings: during investigation, the pump was returned with corrosion in the battery compartment and moisture behind the display lens.The pump powered on with auditory and vibratory alarms with a blank display screen.The blank display allegation was duplicated.The leak test failed due to a battery compartment crack above the bumper pad.The pump cover was removed to find internal moisture on the display connector and printed circuit board.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.